# SDR UIEA2020040800719

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,376 hours, 17,874 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 215N4184
- Part serial: U03845A
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENG TAI VALVE MESSAGE ON SHUTDOWN.( REPLACED R ENG INLET PRESS SWITCH IAW AMM 30-21-01. OPS CHKS NORMAL. )
